# SDR C2XA95IA119

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17720
- Make and model: Emb EMB-120RT
- Aircraft serial: 120142
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Part number: 12034077001
- Condition: Rusted
- Location: Lower Rudder 1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURINC C-CHECK INSPECTION, FOUND RUDDER 1, SECOND FROM BOTTOM HINGE BEARING, RUSTED.  MAINTENANCE REMOVED AND REPLACED THE BRACKET, AND BEARING ASSEMBLY.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  TT 11,901.4.  TC - 16,783.  (X)
